# SDR CA000925033

- Difficulty date: August 23, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 210-5
- Aircraft time: 4,801 hours
- Engine: Cont IO470S
- Propeller: Mcauly D2A34C49
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Crankcase
- Part number: 642167A1
- Condition: Cracked
- Location: Ltcrankcase
- Component: Lt Crankcase, Cont, IO470S
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK TRACED TO CYLINDER HOLD DOWN AREA OF NR 2 CYLINDER.  LARGE CRACK FROM 3 O''CLOCK POSITION.  NR 2 CYLINDER UP TO 11 O''CLOCK.  (X)
